A 21-year-old female asked:
diagnosed with staphylococcus vaginal infection. i am taking cefuroxime antibiotics for 7 days. can i take probiotics and vitamin c along with antibiotics? and how long does the symptoms improve after taking my first dose of antibiotics?
1 doctor answer • 1 doctor weighed in
Obstetrics and Gynecology 54 years experience
Vaginal disch: A "cheesy discharge" after a course of antibiotics may be a "yeast" (fungal) infection, which your gyn provider can treat. Probiotics and vitamin C will not interfere with the antibiotic therapy. Your symptoms should be diminished from the staph infection within 3-4 days of the start of the antibiotics, if not, the staph infection may be resistant to the current therapy.
353 viewsAnswered Mar 22, 2018
Last updated Mar 22, 2018
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$15 per month
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.